# SDR ASAA2023042643007

- Difficulty date: April 26, 2023
- Submitted: April 27, 2023
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 44,262 hours, 12,699 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 66087
- Part serial: 660873639
- Condition: Leaking
- Location: #2 Engine
- Part time: 8,299 hours, 2,361 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

#2 ENG (EDP) HYD PUMP LEAKING HYDRAULIC AT SUPPLY CASING. GROUNDED - YES. REMOVED AND REPLACED #2 ENG (EDP) HYD PUMP REF B737-800 AMM 29-11-11-400-801-001.
